World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Mathematics cover

Volume 35, Issue 08 (July 2024)

Regular Articles
No Access
Diameter estimates under integral radial m-Bakry–Émery Ricci curvature bounds
  • 2350093

https://doi.org/10.1142/S0129167X23500933

Regular Articles
No Access
Quantization of locally compact groups associated with essentially bijective 1-cocycles
  • 2450027

https://doi.org/10.1142/S0129167X24500277

Regular Articles
No Access
Automorphism and cohomology II: Complete intersections
  • 2450028

https://doi.org/10.1142/S0129167X24500289

Regular Articles
No Access
Volume preserving mean curvature flow of L2-almost umbilical hypersurfaces in hyperbolic space
  • 2450029

https://doi.org/10.1142/S0129167X24500290

Regular Articles
No Access
On a family of nonzero solutions to the heat equation ut=u on n+1 which vanish on an arbitrary n-dimensional hyperplane Pn+1
  • 2450030

https://doi.org/10.1142/S0129167X24500307

Regular Articles
No Access
Explicit universal bounds for squeezing functions of (-)convex domains
  • 2450031

https://doi.org/10.1142/S0129167X24500319